# SDR CA121107002

- Difficulty date: October 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10013
- Condition: Failed
- Location: Te Flaps
- Part time: 4,449 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP FAIL CAUTION ON APPROACH WHEN SELECTING THE FLAPS FROM 0.  FLAPS DID NOT MOVE FROM 0.   FLAPS RUN UP AND DOWN 10 TIMES TO CHECK ACTUATORS FOR HIGH HEAT, NO FAULTS FOUND, ALL ACTUATORS BETWEEN 11-16 DEGREES CELCIUS.   AMM TASK 27-53-00-750-802 COMPLETED TO CHECK FOR INPUT TORQUE OF LT AND RT FLAP DRIVE SYSTEM. NO FAULTS FOUND LT=14 IN/LBS AND RT=13 IN/LBS. TASK RJ2-12-20-27-LUB-806-FCD COMPLETED.  ALL DRIVESHAFTS CLEANED INSPECTED AND LUBRICATED.  NO FAULTS WERE FOUND.ALL FLAP BALLSCREW ACTUATORS WERE LUBRICATED.  RT BPSU WAS REPLACED FOR TROUBLESHOOTING IAW AMM 27-51-10. FLAPS RIGGING RECHECKED IAW TASK 27-54-00-830-801. FLAPS OPS CHECKED SEVERAL TIMES WITH NO FURTHER FAULTS FOUND.  SKEW DETECTION SYSTEM RESET.   INDEPENDENT INSPECTION OF FLAPS DRIVE SYSTEM ASSEMBLY COMPLETED. FUNCTIONAL CHECKS COMPLETED.
